# SDR DLM90030294

- Difficulty date: March 27, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 23,886 hours, 12,671 cycles
- Engine: Iae V2528D5
- Engine time: 21,297 hours, 11,308 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2528D5
- Part serial: 020025
- Condition: Shutdown
- Location: Nr 2
- Part time: 21,297 hours, 11,308 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENGINE SHUT DOWN ON DESCENT INTO DFW.  FOUND NUMEROUS VSV AND ACC FAULTS.  REPLACED ENGINE.
